# SDR USAA2012121700013

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 23,819 hours, 10,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROWS 20 AND 22 LEFT SIDE EMERGENCY EXITS LIGHTS LOOSE FROM BRACKETS.  MAINTENANCE SECURED EMERGENCY LIGHTS AT ROWS 20 AND 22.  OPS CHECK GOOD.
